This is related to another post of mine from a couple of days ago: Back to Chemotherapy.
My wife's first round of Chemotherapy which ended in March 2011, has left her these two years later, with cold/stiff hands and feet - forget the name of the problem, seems it is so common it has it own name. Needless to say that and the fact the first round of Chemo did not do a complete job leaves us with less than high confidence in Oncology. She is returning for a second round of Chemo end of the month, port goes in Friday. What should she expect following that second round, worse hand and feet problems?
If that isn't enough I read that the CT scan, the basic tool she is subjected to on a regular basis (twice in the last two months) destroys iodine an other essential minerals in the body, reducing the effectiveness of the body's immune system, the key to fighting cancer. But, it is the CT that pointed to the return of cellular activity and to new nodules on the lungs, not necessarily related to the cancer problem. These would have gone undetected without the CT scan, unless there is an alternative other than "faith healing".
My wife had both ovarian and uterus cancer - all was removed by surgery in 2010. I posted both on Cancer and here on the "Back to.." subject, I have not posted on the ovarian Community - I haven't looked but assume there is one. Should I also post there? It seems our concerns are more generic and general to female cancer treatment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.